Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

An Improved Approximate Two-Sample Poisson Test

Michael D. Huffman
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 33, No. 2 (1984), pp. 224-226
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2347448
Stable URL: http://www.jstor.org/stable/2347448
Page Count: 3
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Improved Approximate Two-Sample Poisson Test
Preview not available

Abstract

An improved approximate test for the equality of the failure rates of two Poisson processes is proposed. The significance level, power and experiment length needed to achieve a specified power are compared to a previously studied approximate test. Both equal and unequal time intervals are considered. Numerical results show that this test, based on the variance stabilizing transformation, is superior in achieving nominal significance levels and powers over a wide range of parameter values and experiment lengths.

Page Thumbnails

  • Thumbnail: Page 
[224]
    [224]
  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226